# SDR UPS05443931

- Difficulty date: February 7, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 2 PYLON REAR LOWER WEB AT NAC STN 212 I/B EDGE UPPER SURFACE RIVETS HOLES FOUND CRACKED.  NAC STN 212 REAR LOWER WEB REPAIRED PER SRM 54-10-03 FIG 2.
